# SDR WX0A2015070272703

- Difficulty date: June 28, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- Aircraft time: 61,201 hours, 40,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP TE CRACKED.  REPLACED LT INBD FLAP TE IAW SRM 51-30-02.
